Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Get discharge on watching erotic scenes, penis leak cause abdominal pain. Serious?

hi this is jhanzaib asking about my sextual problem of discharginging without any activity just with feelings and seeing some emotional seens i use to leak with my penis after that i feel pain in my side abdomine and urine comes mostly i m 24 year old male married did not meet my wife for three years kindly inform me about my problem wether it is problem or my thinkings if it need treatment do inform me i have no money and craditcard to pay if u can answar for free so ill continue
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Hello
Thanks for your query.Based on the facts that you have posted it appears that you have problem of getting ejaculation without being engaged in sexual activity or masturbation.You are 24 years old Itis not unnatural to get erection and ejaculation on watching erotic scenes.Do not worry at all.Pain in abdomen is mind related and pain in penis is natural after getting ejaculation.This is your anxiety,
Dr.Patil
Answered: Tue, 12 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor